# SDR CA130128005

- Difficulty date: January 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EVENT SIMILAR TO VQ-BLL AND VQ-BLC. UNCOMMANDED POWER CHANGE IN HOTEL MODE, PROP BRAKE CAN NOT RETAIN PROPELLER. ALL THE EVENTS HAPPENED AT LOW OAT (AROUND -20 DEGREE C.
